# SDR IPXA2016021599372

- Difficulty date: February 15, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 51,542 hours, 17,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS ARE INOPERATIVE.  R & R EMERGENCY LIGHTS BATTERY FROM M1208 IAW AMM 33.51.07.2, BATTERY PACK TEST PASSED, PN ON/OFF:2013-1A, SN ON:55386, SN OFF:84167, TAG 333506, IPC REF:33.51.07.32.020R.
